MAUDE Adverse Event Report: RICHARD WOLF GERMANY (RWGMBH) REUSABLE MONOPOLAR ELECTRODE

RICHARD WOLF GERMANY (RWGMBH) REUSABLE MONOPOLAR ELECTRODE
Model Number 8416031
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unable to investigation/evaluation due to actual device not being returned to manufacturer and no lot number supplied by user facility.Facility was contacted in an effort to gather missing medwatch information, the device in question and/or photos or videos of the device.No response as of yet.Richard wolf (b)(4) ((b)(6)) considers this matter closed.However, in the event (b)(6) receives any additional information a follow up report will be submitted to fda.Richard wolf medical instruments corporation (rwmic) submitting report on behalf of (b)(4) report on behalf of (b)(4).
 
Event or Problem Description
Suspect device was used on a tumor on a childs small intestine.The loop completely degraded and was never found again.Procedure was completed.

Brand Name
REUSABLE MONOPOLAR ELECTRODE
Common Device Name
MONOPOLAR ELECTRODE
Manufacturer (Section D)
RICHARD WOLF GERMANY (RWGMBH)
32 pforzheimer street
knittlingen, 75438
GM  75438
MDR Report Key7347249
Report Number9611102-2018-00004
Device Sequence Number10778582
Product Code JOS
UDI-Device Identifier04055207017074
UDI-Public04055207017074
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8416031
Device Catalogue Number8416031
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2018
Initial Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1